# SDR AALA201706169047

- Difficulty date: June 15, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 9,859 hours, 3,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFTER GALLEY EXIT SIGN COVER IS MISSING.  REMOVED AND REPLACED LEFT AFT GALLEY EXIT SIGN CHECKED GOOD IAW AMM 33-51-01.
